Doomcon @ Pan-Pacific Hotel,

Sessions | Timetable | Tags | People

Stephen Griffiths

Participating in Events:
Apocalyptic Portrayals in Screen media Friday 11:30 until Friday 12:30 (60 Minutes)
Romero Retrospective Friday 14:30 until Friday 15:00 (30 Minutes)
Swancon 2013 Launch Sunday 17:30 until Sunday 18:30 (60 Minutes)
Help Program Swancon 2013 Sunday 21:00 until Sunday 22:00 (60 Minutes)
Mass Effect 3, What's with That Ending? Sunday 23:00 until Monday 00:00 (60 Minutes)